Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MacLover

1 month since I took my last dose...MEGA MENSES....ladies only please.

Recommended Posts

Well, not sure if anyone else experienced this but the whole time I was on accutane, I had no menstral cramps and my pierods were just very light never red. It was bliss. Well let me say, I have probably had my 5 months worth this month. I have been off accutane now and I am bleeding so bad that I thought I might have to call the doctor. I went through about 14 super tampons in about 12 hours. Crazy. It has gotten better though. I thought I might post this up just in case another lady might go through this.

I also am having less foot pain, but still have painful heels. I hope this goes away first. Its nice not to have to put that aquphor on anymore. I tell you, those 5 months were hell to me. I am so glad I am done.

My skin looks good, no pimples, just wrinkles. That is SO not fair.

Share this post


Link to post
Share on other sites

Oh no! My period has completely stopped since starting Accutane. It's really scary how it can mess with your period.. Hopefully it'll be lighter the next time. Geesh. I'm slightly terrified.

Share this post


Link to post
Share on other sites

I wish mine had calmed down during this course. If anything, it has gotten worse - thicker, darker, longer, cramping, PMS like I've never had before...ugh! I can't wait to be done.

Share this post


Link to post
Share on other sites
Oh no! My period has completely stopped since starting Accutane. It's really scary how it can mess with your period.. Hopefully it'll be lighter the next time. Geesh. I'm slightly terrified.

It is okay. That is what happened to me. It came, but very very light.

Just be prepared for a MEGA pierod after you stop. It was bad, but it seemed to be a cleansing that was much needed.

I am better now, I just wanted to warn ladies like you who might have a bad one when you stop you meds. It was so bad I thought maybe I needed to call the doctor, but it slowed down after taking Advil. I went through 15 super tampons in about 13 hours. Then the next day it was lighter.

I hope you don't have to go through it but if you do, you know its normal!

:ninja:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×